| Model Number |
471171-15 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The instrument involved in this complaint has not been received and/or tested by failure analysis as of the date of this report.If the product is received and evaluated, a supplemental mdr will be submitted.
Event or Problem Description
It was reported that there was a broken cable with a da vinci product.The customer reported event has no report of patient injury.Isi followed up with the initial reporter and obtained the following additional information: the surgery was completed as planned.A backup instrument of the same kind was not used to complete the procedure.There was no procedure delay.There was no injury to the patient.No fragment fell inside the patient.
Additional Manufacturer Narrative
The instrument involved in this complaint has been received and tested by failure analysis.The instrument was found to have a damaged grip cable.
Event or Problem Description
Refer to h11 for follow-up information.